# SDR MASA200601452

- Difficulty date: May 31, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N47202
- Make and model: Cndair CL6002B19
- Aircraft serial: 7202
- Aircraft time: 19,968 hours, 18,843 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Faulty
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7318 JFK.  OB GROUND SPOILER FAULT.  RESET SYSTEM AND FAULT CLEARED.
